# SDR CALA2025110310836

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N17320
- Make and model: Boeing 737-8
- Aircraft serial: 67576
- Aircraft time: 7,452 hours, 2,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Odor
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

UNKNOWN LIQUID LEAKING FROM L1 DOOR, SULFUR ODOR.   OPERATED L1 DOOR MULTIPLE TIMES.   NO LEAK FOUND & NO SULFUR ODOR DETECTED AT THIS TIME. NO EVIDENCE OF ANY TYPE OF LEAK FOUND.
